218 0

ADDITIVE rho-FUNCTIONAL INEQUALITIES IN FUZZY NORMED SPACES

Title
ADDITIVE rho-FUNCTIONAL INEQUALITIES IN FUZZY NORMED SPACES
Author
박춘길
Keywords
fuzzy Banach space; additive rho-functional inequality; fixed point method; Hyers-Ulam stability
Issue Date
2016-12
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 21, NO 6, Page. 1115-1126
Abstract
In this paper, we solve the following additive p-functional inequalities N (f (x+y)-f (x)-f (y), t) ˂= N (rho(2f (x +y)/2) - f (x)-f (y)), t) (0.1) and N (2f (x+2/2 - f (x)-f (y),t) ˂= N(rho(f (x+y)-f (x)-f (y)),t) (0.2) in fuzzy normed spaces, where rho is a fixed real number with vertical bar rho vertical bar ˂ 1. Using the fixed point method, we prove the Hyers-Ulam stability of the additive p-functional inequalities (0.1) and (0.2) in fuzzy Banach spaces.
URI
http://www.eudoxuspress.com/jocaaa2016.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/102922
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE